# SDR P5CA2022022100061

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 87,661 hours, 14,934 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D STA 1886-1890 LBL 33 SEAT TRACK FOUND CORROSION.( M/D STA 1886-1890 LBL 33 SEAT TRACK CORROSION REMOVED AND REPROTECTED IAW SRM 51-10-02 AND SRM 51-20-01. CHECKED WITHIN SRM 53-00-52 ALLOWABLE DAMAGE 1 FIG 101 LIMIT. )
